# SDR TWAA9703002

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 2530 · Buffet/Galleys
- Part: Food Cart
- Part number: 888011
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 443 - DURING CRUISE SINGLE SERVE FOOD CART NR 1479, P/N 88801-1 SMOKED WHEN TURNED ON.  REMOVED AND REPLACED CART NR 1479, WITH A SERVICEABLE CART.  (M)
